Alert archive / Virginia / Special Weather Statements in 2021

Special Weather Statement, NWS Blacksburg, VA

April 10, 2021Carroll County, Virginia

NWS Blacksburg, VA issued this special weather statement at Apr 10, 2021, 4:20 PM EDT for Carroll County, Virginia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2021, 4:20 PM EDT (20:20 UTC)
Expired
Apr 10, 2021, 4:45 PM EDT
In force
25 min
Issued by
NWS Blacksburg, VA

County Carroll County, VA

The radar

The Roanoke radar (KFCX), 61 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.3 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2021-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2021-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
706 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

817 
WWUS81 KRNK 102020
SPSRNK

Special Weather Statement
National Weather Service BLACKSBURG VA
420 PM EDT Sat Apr 10 2021

NCZ003-VAZ016-102045-
Surry-Carroll-
420 PM EDT Sat Apr 10 2021

...A SHOWER WITH GUSTY WINDS WILL AFFECT NORTHWESTERN SURRY AND 
CARROLL COUNTIES...

At 419 PM EDT, a shower was located over Bottom, moving north at 40
mph.

Winds in excess of 40 mph are possible with this shower.

Locations impacted include...
Mount Airy...
Hillsville...
Dobson...
Fancy Gap...
Cana...
Bottom...
and Low Gap.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3642 8094 3656 8090 3656 8084 3661 8088
      3685 8081 3678 8051 3675 8050 3665 8056
      3666 8059 3662 8062 3660 8062 3656 8061
      3636 8072
TIME...MOT...LOC 2019Z 198DEG 33KT 3649 8080 

$$

WP

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Apr 10, 2:20 PM EDT, 2 hours earlier.

Area forecast discussion, Apr 10, 2:20 PM EDT, 2 hours before
Area Forecast Discussion
National Weather Service Blacksburg VA
220 PM EDT Sat Apr 10 2021

.SYNOPSIS...
A cold front will pass across the region tonight into Sunday. Drier
conditions return for Monday as high pressure builds in from the
west. Scattered showers are possible Monday night into Tuesday.

&&

.NEAR TERM /THROUGH SUNDAY/...
As of 211 PM EDT Saturday...

Scattered showers and thunderstorms tonight, drier weather
expected Sunday.

Scattered showers have developed this afternoon in the southwest
mountains as highlighted by the HRRR and HighresW-ARW-East. SPC
Mesoscale Analysis at 17z indicated that CAPES have rebounded to
around 500 across southern portions of the forecast area. The
coverage of showers and thunderstorms will increase later this
afternoon into tonight. This convection will be enhanced by
shortwave troughs that rotate across the Appalachians this afternoon
into tonight. There remains the potential for a few strong to severe
thunderstorms as SPC pointed out in the marginal threat on Day 1
convective outlook. The main threats for severe will be in the form
of hail, given freezing levels around 10 kft,and locally damaging
winds. Locally heavy rain will be a possibility as precipitable
water values peak in the 1.2 to 1.4 inch range, especially in the
vicinity of the Blue Ridge where upslope windflow will enhance
rainfall amounts.

After the warm front lifts northeast this evening, a cold front will
travel across the central Appalachians tonight. Not much cold air
associated with this boundary, with Saturday night low temperatures
varying from the mid 40s in the mountains to the upper 50s in the
piedmont.

Compact closed upper-level low over the southern Great Lakes region
Sunday morning will move east into Sunday afternoon. Isolated to
scattered showers may be possible Sunday. Allowed for few showers
along the Blue Ridge as indicated by NAM. High temperatures Sunday
will range from the upper 50s in the mountains to the mid 70s in
the piedmont.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
As of 211 PM EDT Saturday...

     Drying out and staying mild Monday into Tuesday before a midweek
cooldown....

Our closed upper level low continues to meander in the vicinity of
the southern Great Lakes region Sunday night into Tuesday morning.
The low gradually drifts north and east while becoming a bit more
elongated in the overall flow across the upper Great Lakes and
interior Northeast. As a result our weather pattern will turn more
zonal or flat with not much in the way of significant weather
expected heading into midweek. However, as the low continues to
meander to our north and east it will send several weak short wave
impulses our way including a relatively moisture starved front late
Monday into Tuesday. The 12z GFS, Canadian, and Euro all illustrate
this fairly well with low end PoPs along and west of the Blue Ridge.

Life behind the front Tuesday brings dry and mild conditions for
Tuesday before another weak shortwave impulse scoots by to our
north and west late Tuesday into Wednesday.

Temperatures will remain above normal for most of period. Monday
looks to be the warmest day out ahead of the front with downsloping
westerly flow pushing highs well into the low to mid 70s in the west
to mid to upper 70s out east. Temps cool slightly Tuesday with mid
to upper 60s in the west and low to mid 70s out east. Wednesday
looks to be the coolest day with widespread highs in the 60s.
Overnight lows will steadily drop off as well with readings close to
50 Sunday and Monday nights before getting back into the low to mid
40s early Wednesday morning.

Confidence remains high in the short term period.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
As of 211 PM EDT Saturday...

     Scattered shower chances and cooler temperatures as we enter into
the middle part of April...

Both Climate Prediction Center 6-10 day and 8-14 day temp/precip
outlooks progs the area for a cooler/wetter conditions to start the
middle part of April before a transition to cooler/drier conditions
to round out the month. Ensemble guidance tends to agree with these
trends with a deep digging trough setting up shop for many states
east of the Mississippi River and a piece of upper level energy
meandering off the East Coast. As a result we can expect a
continuation of low end precipitation chances with low confidence
and weak cold air advection heading into the latter half of the
workweek. For now kept I kept a slight chance of showers mainly
north of I-64 Wednesday into Thursday as a weak shortwave piece of
energy passes by to our north and energy offshore ejects further out
to sea.

Another area of low pressure arrives from the Ohio River Valley as
we enter the weekend ahead.

Confidence remains low to moderate in the long term period based on
the timing and moisture availability pivoting through.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
As of 131 PM EDT Saturday...

Scattered showers and thunderstorms are expected this afternoon
into tonight as a frontal boundary move across the region.
MVFR/IFR conditions are possible with convection and low clouds
or fog. Rain may be heavy at times, resulting in localized
reductions in visibility. Shower activity will diminish from
west to east during Saturday evening, though showers will linger
into Saturday night as a cold front approaches from the west.
In the wake of a cold front moving across the lower mid-Atlantic
on Sunday, westerly windflow will bring drier air and improving
flying conditions.

Medium confidence in ceilings,visibilities and winds during the
taf period.

Extended Aviation Discussion...

 Another weak disturbance will approach the central
Appalachians on Monday night/early Tuesday, resulting in
scattered showers and possibly MVFR/IFR conditions for the
mountains.Isolated MVFR showers are possible Wednesday and
Thursday, mainly in the west. Dry weather will prevail Friday.
Scattered showers return for Saturday.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...KK/NF
NEAR TERM...KK
SHORT TERM...ET
LONG TERM...ET
AVIATION...KK/NF
Hazardous weather outlook, Apr 10, 2:34 PM EDT, 1 hour 46 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
234 PM EDT Sat Apr 10 2021

NCZ004>006-020-VAZ007-009-010-012-043>047-058-059-WVZ042-043-111845-
Stokes-Rockingham-Caswell-Yadkin-Tazewell-Smyth-Bland-Wythe-Henry-
Pittsylvania-Campbell-Appomattox-Buckingham-Halifax-Charlotte-Mercer-
Summers-
234 PM EDT Sat Apr 10 2021

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia and southeast West Virginia.

.DAY ONE...This afternoon and tonight.

A frontal boundary will pass across the region this afternoon and
evening, bringing the possibility of a few strong to severe
thunderstorms. These storms will be capable of producing large hail,
as well as locally damaging winds. Locally heavy rain will also be
possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NCZ001>003-018-019-VAZ011-013>020-022>024-032>035-WVZ044-507-508-
111845-
Ashe-Alleghany NC-Surry-Watauga-Wilkes-Giles-Pulaski-Montgomery-
Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-
Rockbridge-Patrick-Franklin-Bedford-Amherst-Monroe-
Eastern Greenbrier-Western Greenbrier-
234 PM EDT Sat Apr 10 2021

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia, west central Virginia and southeast West
Virginia.

.DAY ONE...This afternoon and tonight.

A frontal boundary will pass across the region this afternoon and
evening, bringing the possibility of a few strong to severe
thunderstorms. These storms will be capable of producing large hail,
as well as locally damaging winds. Locally heavy rain will also be
possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Local storm report, Apr 10, 10:51 AM EDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1051 AM EDT SAT APR 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             4 W FERRUM              36.91N 80.08W
04/09/2021  E1.75 INCH       FRANKLIN           VA   LAW ENFORCEMENT

            HAILED FOR ABOUT 15 MINUTES DAMAGING CARS
            AND TRUCKS, LARGEST WAS GOLF BALL.

&&

SHH
Local storm report, Apr 10, 11:12 AM EDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1112 AM EDT SAT APR 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             4 NE FLOYD              36.95N 80.26W
04/09/2021  E1.25 INCH       FLOYD              VA   PUBLIC

            HAIL WAS SEVERAL INCHES DEEP. REPORTED AT
            MARATHON GAS STATION.

&&

SHH
Local storm report, Apr 10, 12:11 PM EDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1211 PM EDT SAT APR 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             4 ESE FLOYD             36.90N 80.26W
04/09/2021  E1.00 INCH       FLOYD              VA   PUBLIC

&&

SHH
Local storm report, Apr 10, 2:15 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BLACKSBURG VA
215 PM EDT SAT APR 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     HAIL             IVANHOE                 36.83N 80.95W
04/09/2021  E0.88 INCH       WYTHE              VA   PUBLIC

0413 PM     HAIL             4 N DUBLIN              37.17N 80.70W
04/09/2021  E0.25 INCH       PULASKI            VA   PUBLIC

            PEA SIZE HAIL REPORTED ALONG SHUFFLE RIDGE
            LANE AND ROUTE 100.

0505 PM     HAIL             4 WSW DRY FORK          36.73N 79.48W
04/09/2021  M1.25 INCH       PITTSYLVANIA       VA   PUBLIC

0512 PM     HAIL             2 W BLAIRS              36.68N 79.42W
04/09/2021  M1.25 INCH       PITTSYLVANIA       VA   BROADCAST MEDIA

            TIME ESTIMATED FROM RADAR.

0514 PM     HAIL             DRY FORK                36.75N 79.42W
04/09/2021  E1.00 INCH       PITTSYLVANIA       VA   PUBLIC

0527 PM     HAIL             3 NNW RINGGOLD          36.64N 79.31W
04/09/2021  E1.00 INCH       PITTSYLVANIA       VA   TRAINED SPOTTER

0542 PM     HAIL             4 ESE RINGGOLD          36.58N 79.22W
04/09/2021  E1.75 INCH       PITTSYLVANIA       VA   TRAINED SPOTTER

0225 PM     HAIL             2 WNW CHRISTIANSBURG    37.15N 80.43W
04/09/2021  E0.50 INCH       MONTGOMERY         VA   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

0226 PM     HAIL             1 WNW CHRISTIANSBURG    37.15N 80.42W
04/09/2021  E0.50 INCH       MONTGOMERY         VA   NWS EMPLOYEE

0230 PM     HAIL             2 SSW MERRIMAC          37.16N 80.44W
04/09/2021  M0.25 INCH       MONTGOMERY         VA   PUBLIC

0549 PM     HAIL             4 ENE CHILDRESS         37.09N 80.45W
04/09/2021  E0.25 INCH       MONTGOMERY         VA   PUBLIC

0434 PM     HAIL             TURBEVILLE              36.62N 79.03W
04/09/2021  E1.25 INCH       HALIFAX            VA   911 CALL CENTER

0438 PM     HAIL             1 NW CLUSTER SPRINGS    36.63N 78.93W
04/09/2021  E1.25 INCH       HALIFAX            VA   911 CALL CENTER

0545 PM     HAIL             6 SSW ELMO              36.59N 79.17W
04/09/2021  M1.75 INCH       HALIFAX            VA   TRAINED SPOTTER

            CORRECTS PREVIOUS HAIL REPORT FROM 6 SSW
            ELMO. DENTS TO SEVERAL VEHICLE HOODS AND
            TRUNKS.

0609 PM     HAIL             2 NNE CLUSTER SPRINGS   36.64N 78.90W
04/09/2021  E0.50 INCH       HALIFAX            VA   PUBLIC

0614 PM     HAIL             2 NNE CLUSTER SPRINGS   36.64N 78.90W
04/09/2021  E0.75 INCH       HALIFAX            VA   PUBLIC

0619 PM     HAIL             2 NNE CLUSTER SPRINGS   36.64N 78.90W
04/09/2021  U0.50 INCH       HALIFAX            VA   PUBLIC

0648 PM     HAIL             4 SE DRYBURG            36.70N 78.67W
04/09/2021  U0.50 INCH       HALIFAX            VA   PUBLIC

0409 PM     HAIL             1 SE FERRUM             36.91N 80.01W
04/09/2021  M1.00 INCH       FRANKLIN           VA   PUBLIC

0420 PM     HAIL             4 S ROCKY MOUNT         36.94N 79.88W
04/09/2021  E0.70 INCH       FRANKLIN           VA   PUBLIC

0427 PM     HAIL             1 ENE SONTAG            36.94N 79.78W
04/09/2021  M0.25 INCH       FRANKLIN           VA   TRAINED SPOTTER

0442 PM     HAIL             4 W FERRUM              36.91N 80.08W
04/09/2021  E1.75 INCH       FRANKLIN           VA   LAW ENFORCEMENT

            HAILED FOR ABOUT 15 MINUTES DAMAGING CARS
            AND TRUCKS, LARGEST WAS GOLF BALL.

0500 PM     HAIL             FERRUM                  36.92N 80.02W
04/09/2021  E0.75 INCH       FRANKLIN           VA   PUBLIC

0309 PM     HAIL             4 NW FLOYD              36.95N 80.37W
04/09/2021  E0.70 INCH       FLOYD              VA   PUBLIC

0324 PM     HAIL             4 E FLOYD               36.94N 80.25W
04/09/2021  U0.75 INCH       FLOYD              VA   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0325 PM     HAIL             4 E FLOYD               36.94N 80.25W
04/09/2021  U1.00 INCH       FLOYD              VA   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0326 PM     HAIL             3 N FLOYD               36.96N 80.32W
04/09/2021  E1.00 INCH       FLOYD              VA   NWS EMPLOYEE

            NICKEL TO QUARTER SIZE HAIL STONES COATING
            THE GROUND ALONG ROUTE 8 NORTH OF FLOYD.

0340 PM     HAIL             4 NE FLOYD              36.95N 80.26W
04/09/2021  E1.25 INCH       FLOYD              VA   PUBLIC

            HAIL WAS SEVERAL INCHES DEEP. REPORTED AT
            MARATHON GAS STATION.

0350 PM     HAIL             4 ESE FLOYD             36.90N 80.26W
04/09/2021  E1.00 INCH       FLOYD              VA   PUBLIC

0330 PM     TSTM WND DMG     2 SW BACOVA JUNCTION    38.00N 79.89W
04/09/2021                   BATH               VA   LAW ENFORCEMENT

            ONE TREE DOWN NEAR COLES MOUNTAIN. TIME
            ESTIMATED FROM RADAR.

0330 PM     HAIL             1 NW HOT SPRINGS        38.01N 79.84W
04/09/2021  M0.88 INCH       BATH               VA   PUBLIC

0246 PM     HAIL             3 SE SILVERSTONE        36.27N 81.72W
04/09/2021  E0.25 INCH       WATAUGA            NC   TRAINED SPOTTER

            PEA SIZE HAIL.

0303 PM     HAIL             2 NNW LOVILL            36.26N 81.74W
04/09/2021  E0.50 INCH       WATAUGA            NC   PUBLIC

            TIME ESTIMATED FROM RADAR.

0354 PM     HAIL             1 E SEVEN DEVILS        36.15N 81.79W
04/09/2021  E0.50 INCH       WATAUGA            NC   COCORAHS

0400 PM     HAIL             1 N PINE RIDGE          36.51N 80.71W
04/09/2021  E0.25 INCH       SURRY              NC   PUBLIC

0406 PM     HAIL             2 NW TOAST              36.52N 80.64W
04/09/2021  U0.50 INCH       SURRY              NC   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

0407 PM     HAIL             2 NW TOAST              36.52N 80.64W
04/09/2021  U0.75 INCH       SURRY              NC   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0408 PM     HAIL             2 NNW TOAST             36.52N 80.64W
04/09/2021  E0.50 INCH       SURRY              NC   PUBLIC

0408 PM     HAIL             2 NNW TOAST             36.52N 80.64W
04/09/2021  E0.70 INCH       SURRY              NC   PUBLIC

0410 PM     HAIL             TOAST                   36.50N 80.63W
04/09/2021  E0.88 INCH       SURRY              NC   PUBLIC

0412 PM     HAIL             2 NNW FLAT ROCK         36.53N 80.60W
04/09/2021  E0.88 INCH       SURRY              NC   PUBLIC

0412 PM     HAIL             1 N MOUNT AIRY          36.51N 80.61W
04/09/2021  E1.00 INCH       SURRY              NC   PUBLIC

0420 PM     HAIL             1 SE WOODVILLE          36.49N 80.47W
04/09/2021  M1.00 INCH       SURRY              NC   PUBLIC

0426 PM     HAIL             2 NW FLAT ROCK          36.52N 80.60W
04/09/2021  E0.88 INCH       SURRY              NC   TRAINED SPOTTER

            CORRECTS PREVIOUS HAIL REPORT FROM 2 NW FLAT
            ROCK. A SOLID COATING OF NICKEL TO DIME SIZE
            HAIL ON THE NORTHEAST SIDE OF MOUNT AIRY.

0516 PM     HAIL             LAWSONVILLE             36.49N 80.25W
04/09/2021  E0.25 INCH       STOKES             NC   PUBLIC

&&
Local storm report, Apr 10, 3:21 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
321 PM EDT SAT APR 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             1 WSW MOUNTAIN VALLEY   36.78N 79.71W
04/09/2021  E1.00 INCH       HENRY              VA   NEWSPAPER

            CHATHAM ROAD AND MOUNTAIN VALLEY ROAD.

&&

SHH
Special weather statement, Apr 10, 4:20 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
420 PM EDT Sat Apr 10 2021

NCZ003-VAZ016-102045-
Surry-Carroll-
420 PM EDT Sat Apr 10 2021

...A SHOWER WITH GUSTY WINDS WILL AFFECT NORTHWESTERN SURRY AND
CARROLL COUNTIES...

At 419 PM EDT, a shower was located over Bottom, moving north at 40
mph.

Winds in excess of 40 mph are possible with this shower.

Locations impacted include...
Mount Airy...
Hillsville...
Dobson...
Fancy Gap...
Cana...
Bottom...
and Low Gap.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3642 8094 3656 8090 3656 8084 3661 8088
      3685 8081 3678 8051 3675 8050 3665 8056
      3666 8059 3662 8062 3660 8062 3656 8061
      3636 8072
TIME...MOT...LOC 2019Z 198DEG 33KT 3649 8080

WP

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 4:51 PM EDTSpecial Weather StatementRNKCarroll24 min
Apr 10, 6:07 PM EDTSpecial Weather StatementRNKPatrick23 min
Apr 9, 8:43 PM EDTSpecial Weather StatementRNKSurry47 min
Apr 9, 8:46 PM EDTSpecial Weather StatementRNKStokes44 min
Apr 9, 9:07 PM EDTSpecial Weather StatementRNKRockingham38 min
Apr 9, 9:25 PM EDTSpecial Weather StatementRNKStokes50 min
Apr 9, 11:18 PM EDTAreal Flood AdvisoryRNKRockingham3 hr
Apr 9, 11:21 PM EDTSpecial Weather StatementRNKRockingham24 min
Apr 10, 5:38 PM EDTSpecial Weather StatementRNKSurry37 min
Apr 10, 7:23 PM EDTSpecial Weather StatementRNKYadkin37 min
Apr 10, 7:43 PM EDTSpecial Weather StatementRNKSurry, Yadkin32 min
Apr 10, 7:57 PM EDTAreal Flood AdvisoryRNKAshe, Watauga3 hr

Nearby

Special Weather Statements in Virginia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.